advertisement
Question
Posted by: Anon | 2010/04/12

peri menopausal

I am 42 years old... I take depo provera and do not have any periods
the last few months I have been sleeping badly, battling with my bladder - infections, needing to go more frequently etc, I am also very moody and emotional and feel hot all the time - esp my face (I feel like my face is red and hot even when it isnt)
are these signs of menopause/peri menopause and what can i do?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Anon
Depo provera can cause skipped periods after a few months use. With your symptoms it may be necessary to do a FSH test to see if you are in early menopause.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Anon | 2010/04/13

Thanks Leila, also my scalp is very dry and sometimes inflamed - the hairdresser said this is due to hormones??

Reply to Anon
Posted by: cyberdoc | 2010/04/13

Hallo Anon
Depo provera can cause skipped periods after a few months use. With your symptoms it may be necessary to do a FSH test to see if you are in early menopause.
Dr Bets

Reply to cyberdoc
Posted by: Leila | 2010/04/12

Hello, I went thru basically the same as you, and am taking Premelle LD - its a hormone replacement therapy and I cannot tell you what a difference it has made in my life. Go and see your gyne for a check up and ask about HRTs.

Reply to Leila

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement